# SDR USAA060585

- Difficulty date: April 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 47,319 hours, 47,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 847 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 847 S-23R CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES IAW EA 97605, DEFECT SIZE: .062 INCH.
